# SDR FDEA201604111183

- Difficulty date: April 11, 2016
- Submitted: April 13, 2016
- Operation: Air carrier
- Aircraft: N313FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 48311
- Aircraft time: 60,936 hours, 20,543 cycles
- System (JASC): 7797 · Engine Indicating System Wiring
- Part: Wire Harness
- Part number: 8TK34ACA2
- Condition: Damaged
- Location: Nr 3 Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ON TAKEOFF ROLL AT APPROX 110 KTS MASTER CAUTION LIGHT FLICKERED WITH NO INDICATION.  AFTER TAKEOFF LVL 1 ENG 3 EXCEEDANCE WITH 3 EGT SHOWING A TEMP OF 1043 ON THE GAUGE MAKER.  ALL OTHER ENG INDICATIONS NORMAL.  ON CLIMB OUT NR 3 EGT FLUCTUATION /- 100 OF THE OTHER EGT'S, AFTER LANDING, ALERT CAME BACK AT REVERSE IDLE.  R&R ALL EGT HARNESSES AND LEADS REF AMM 77-21-02-2 AND 77-21-01-2.  RAN NR 3 ENGINE AT GROUND IDLE FOR 10 MINUTES REF JRH.  NO EGT FLUCUATIONS.
